# SDR HALA2010080800356

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 30,152 hours, 5,671 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4077880908
- Part serial: 31053492
- Condition: Inoperative
- Part time: 27,932 hours, 5,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT CDU INOP.  R & R CAPT CDU IAW AMM 34-61-02 OPS CHECK OK.
